# SDR CA980610003

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Wright 982C9HE2
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 89P10251
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON UPPER LEFT HAND FIRESHIELD ATTACH BRACKET.  CRACK STARTED IN BRACKET AND INTO MOUNT TUBING.  CRACK IN TUBING WAS .6250 INCH LONG AND PROCEEDING IN LONGUTUDINAL DIRECTION.  THIS IS AN EARLY STYLE DESIGN.  LATER MOUNTS HAVE A BOLT ON BRACKET WHICH ELIMINATES THIS PROBLEM.
